No, because it is a common misconception that cats are very allergic to medications. While that is true, most cats do not react to the medications. For the most part, cats do not react to them in anyway. It’s just that they do react to other things, like the food they eat.
It’s a common belief that cats react to Benadryl, but that is not true. It’s very rare to see a cat take a Benadryl, even one that has been given it by a human. The only time you’ll see a cat take a Benadryl is when it has been given to a cat.
If you give a cat a Benadryl, they will begin to purr, and if you put a Benadryl in their food, they will purr louder. It also makes it much easier to explain to other cats if they are curious about Benadryl.
Benadryl is an antihistamine, and while its effects include a quick calm, it can also cause a cat’s stomach to feel like it has been filled with sand. There have been claims that this can cause a cat to be more susceptible to seizures, but this is just like the old “if you’re a cat, you’re a feline.
I think it’s safe to give cats benadryl, but I have a few reservations. While the cats will begin to purr, their stomachs will become sandy, and there is the potential for seizures. The cats will also have this effect on their behavior in general. One cat that I’ve seen in my experience has become more aggressive when they were given Benadryl. You can’t just give Benadryl to cats without being completely sure it’s safe.
Benadryl is a relatively safe anti-seizure drug for cats. However, it’s dangerous to give to cats who may be in the middle of a seizure. You should take care to give the drug in the dosage mentioned above. I would also advise contacting your vet first to make sure it is safe.
I just had a cat that had a seizure after being given benadryl (not the first time Ive seen that happen). I immediately gave them the Benadryl. I also gave them Benadryl before my cat had a seizure. I think the dosage was very large.
Benadryl is not a drug that is very safe for cats to take. This is because it is a sympathomimetic anti-seizure drug and it can cause a seizure in cats. Your vet should tell you if you are giving benadryl to your cat. Also, it is best to check with a vet before giving your cat benadryl to make sure it is safe.
A drug like benadryl can cause seizures in cats and people. Benadryl is a sympathomimetic anti-seizure drug and can cause seizures in cats. In cats, it can cause a seizure in cats, but this isn’t common. People have died from seizures caused by benadryl. So if you have a cat that is having seizures, it is best to get a vet and check for an allergy.
If you are giving your cat benadryl, you are giving it to them. Benadryl is a sympathomimetic anti-seizure drug and is not safe to give to people. It can cause seizures in pets and people, but this isnt common. People have died from seizures caused by benadryl. So if you are giving benadryl to your cat, it is best to get a vet and check for an allergy.